# SDR USAA2011110200004

- Difficulty date: October 31, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 35,492 hours, 10,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - OVERHEAD 'EMERGENCY DOOR' ANNUNCIATOR CAP BROKEN OFF.  INSTALLED CAP.
